Full Text: PDF
Received February 24, 2021; Accepted May 11, 2021; Published May 25, 2021
Abstract. In this paper, we study the existence and multiplicity of solutions for a class of fractional Hamiltonian systems
where satisfies some weaker conditions than the well-known conditions, and is of superquadratic growth as , or satisfies only local conditions near the origin (i.e., it can be subquadratic, superquadratic or asymptotically quadratic as ). To the best of our knowledge, there is no result concerning the existence and multiplicity of solutions for the above system with our conditions. The proof is based on variational methods and critical point theory.
How to Cite this Article:
Mohsen Timoumi, Infinitely many solutions for two classes of fractional Hamiltonian systems, Communications in Optimizatoin Theory, Vol. 2021 (2021), Article ID 6, pp. 1-17.